Alert archive / Maine / Flash Flood Warnings in 2013
Flash Flood Warning 3, NWS Caribou, ME
NWS Caribou, ME issued this flash flood warning at Jun 2, 2013, 5:35 PM EDT for 4 counties in Maine. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2013, 5:35 PM EDT (21:35 UTC)
- Expired
- Jun 2, 2013, 8:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Caribou, ME
- Area
- Storm-based polygon
- Flood severity
- None
Counties Aroostook County, ME, Penobscot County, ME, Piscataquis County, ME, Somerset County, ME
The radar
The Caribou radar (KCBW), 145 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Caribou, ME (KCAR), launched 12:00Z, 9.6 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 488 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
470
WGUS51 KCAR 022135
FFWCAR
MEC003-019-021-025-030030-
/O.NEW.KCAR.FF.W.0003.130602T2135Z-130603T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
535 PM EDT SUN JUN 2 2013
THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL PENOBSCOT COUNTY IN EAST CENTRAL MAINE...
PISCATAQUIS COUNTY IN NORTH CENTRAL MAINE...
THIS INCLUDES THE CITIES OF...RIPOGENUS...GREENVILLE...BAXTER ST
PARK...
CENTRAL AROOSTOOK COUNTY IN NORTHERN MAINE...
NORTH CENTRAL SOMERSET COUNTY IN WEST CENTRAL MAINE...
* UNTIL 830 PM EDT
* AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT UP TO TWO INCHES OF RAIN PER HOUR WILL FALL OVER THE WARNED
AREA THROUGH 830 PM EDT.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TELOS
LAKE...TAMWAY...OXBOW...MOOSEHORN CROSSING...MASARDIS...CHURCHILL
DAM...CHESUNCOOK...CHAMBERLAIN LAKE...CAUCOMGOMOC LAKE AND BAKER
LAKE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NEVER TRY TO CROSS FLOOD WATERS IN YOUR VEHICLE OR ON FOOT. THE FLOOD
WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING
WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN
ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT
DROWN!
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.
&&
LAT...LON 4658 6971 4662 6824 4536 6947 4533 6971
4554 6977 4558 6971 4565 6970 4566 6974
4574 6981 4577 6978 4576 6972 4584 6970
4588 6973 4586 6965 4597 6968 4599 6973
4597 7005 4602 7015
$$
OKULSKI3 follow-up statements
678
WGUS71 KCAR 022244 RRA
FFSCAR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
644 PM EDT SUN JUN 2 2013
MEC003-019-021-025-030030-
/O.CON.KCAR.FF.W.0003.000000T0000Z-130603T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PISCATAQUIS ME-SOMERSET ME-AROOSTOOK ME-PENOBSCOT ME-
644 PM EDT SUN JUN 2 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR NORTH
CENTRAL PENOBSCOT...CENTRAL AROOSTOOK...NORTH CENTRAL SOMERSET AND
PISCATAQUIS COUNTIES...
AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED
AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TELOS LAKE...
TAMWAY...RIPOGENUS...OXBOW...MOOSEHORN CROSSING...MASARDIS...LOBSTER
LAKE...CHURCHILL DAM...CHESUNCOOK...CHAMBERLAIN LAKE...CAUCOMGOMOC
LAKE...BAXTER ST PARK AND BAKER LAKE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN MAINE.
&&
LAT...LON 4658 6971 4662 6824 4536 6947 4533 6971
4554 6977 4558 6971 4565 6970 4566 6974
4574 6981 4577 6978 4576 6972 4584 6970
4588 6973 4586 6965 4597 6968 4599 6973
4597 7005 4602 7015
$$702
WGUS71 KCAR 022347
FFSCAR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
747 PM EDT SUN JUN 2 2013
MEC025-022356-
/O.CAN.KCAR.FF.W.0003.000000T0000Z-130603T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOMERSET ME-
747 PM EDT SUN JUN 2 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTH CENTRAL
SOMERSET COUNTY...
THE THUNDERSTORMS WHICH BROUGHT HEAVY RAINFALL HAVE MOVED OUT THE
AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHEASTERN MAINE.
LAT...LON 4542 6954 4550 6954 4555 6952 4561 6950
4565 6949 4569 6945 4578 6949 4572 6944
4581 6950 4585 6951 4586 6965 4592 6953
4595 6951 4601 6953 4613 6957 4659 6924
4662 6824 4536 6947
$$
MEC003-019-021-030030-
/O.CON.KCAR.FF.W.0003.000000T0000Z-130603T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PISCATAQUIS ME-AROOSTOOK ME-PENOBSCOT ME-
747 PM EDT SUN JUN 2 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR NORTH
CENTRAL PENOBSCOT...CENTRAL AROOSTOOK AND PISCATAQUIS COUNTIES...
AT 742 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS CAPABLE OF PRODUCING UP TO ONE INCH PER HOUR
RAINFALL RATES IN THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TELOS LAKE...
TAMWAY...RIPOGENUS...OXBOW...MOOSEHORN CROSSING...MASARDIS...LOBSTER
LAKE...CHURCHILL DAM...CHESUNCOOK...CHAMBERLAIN LAKE AND BAXTER ST
PARK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 4542 6954 4550 6954 4555 6952 4561 6950
4565 6949 4569 6945 4578 6949 4572 6944
4581 6950 4585 6951 4586 6965 4592 6953
4595 6951 4601 6953 4613 6957 4659 6924
4662 6824 4536 6947
$$
OKULSKI995
WGUS71 KCAR 030020
FFSCAR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
820 PM EDT SUN JUN 2 2013
MEC003-019-021-030030-
/O.EXP.KCAR.FF.W.0003.000000T0000Z-130603T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PISCATAQUIS ME-AROOSTOOK ME-PENOBSCOT ME-
820 PM EDT SUN JUN 2 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 830 PM EDT FOR NORTH
CENTRAL PENOBSCOT...CENTRAL AROOSTOOK AND PISCATAQUIS COUNTIES...
THE THUNDERSTORMS WHICH PRODUCED HEAVY RAIN HAVE MOVED OUT OF THE
AREA. THEREFORE THE WARNING WILL EXPIRE AT 830 PM.
LAT...LON 4542 6954 4550 6954 4555 6952 4561 6950
4565 6949 4569 6945 4578 6949 4572 6944
4581 6950 4585 6951 4586 6965 4592 6953
4595 6951 4601 6953 4613 6957 4659 6924
4662 6824 4536 6947
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 2:57 PM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jun 2, 2:57 PM EDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 257 PM EDT SUN JUN 2 2013 .SYNOPSIS... A STRONG COLD FRONT WILL APPROACH FROM THE WEST THIS EVENING VERY SLOWLY CROSS THE REGION TONIGHT INTO MONDAY NIGHT. COOLER AND DRIER CANADIAN HIGH PRESSURE WILL FOLLOW AND REMAIN INTO THE LATTER PART OF THE WEEK. && .NEAR TERM /THROUGH MONDAY/... INSTABILITY ACROSS THE AREA WILL CONTINUE INTO THE NIGHT AS THE COLD FRONT MOVES INTO MAINE. THE COLD FRONT WILL WORK ITS WAY INTO THE COAST WATERS TOMORROW MORNING. INSTABILITY WILL CONTINUE ACROSS NRN ME AS THE UPPER LOW SLOWLY WORKS ITS WAY ACROSS SRN QUEBEC. HIGHER PRESSURE WILL BUILD INTO WRN MAINE TOMORROW AFTERNOON. LOADED A BLEND OF LAMP/RUC FOR WND/SKY/POP/QPF. MAINTAINED FCSTD SEAS FROM PREVIOUS FCST. BLENDED NAM/RUC FOR TEMPS. && .SHORT TERM /MONDAY NIGHT THROUGH TUESDAY/... A STRONG SHORTWAVE UPPER TROUGH WILL MOVE ACROSS QUEBEC AND THE CANADIAN MARITIMES EARLY THIS WEEK. A FAST ZONAL FLOW IS EXPECTED ACROSS EASTERN MAINE DURING THIS TIME FRAME. SCATTERED SHOWERS ARE ANTICIPATED ACROSS DOWNEAST MAINE MONDAY NIGHT WITH THE DEPARTING COLD FRONT. A DISTURBANCE IN THE ZONAL FLOW MAY BRING SCATTERED SHOWERS ACROSS FAR NORTHERN MAINE TUESDAY. EXPECT SKIES TO CLEAR FROM WEST TO EAST TUESDAY AFTERNOON AS THE TROUGH AXIS PASSES TO OUR NORTH. IT WILL BE BREEZY AS WELL WITH WEST TO NORTHWEST WINDS 15 TO 25 MPH. MOSTLY CLEAR WEATHER IS EXPECTED TUESDAY NIGHT AND WEDNESDAY. A SEASONABLY COOL AND DRY CANADIAN AIRMASS MOVES IN WITH TEMPERATURES 5 TO 10 DEGREES BELOW NORMAL FOR EARLY JUNE. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... TEMPERATURES WARM A BIT LATE THIS WEEK AND INTO NEXT WEEKEND AS A SOUTHWEST FLOW ALOFT DEVELOPS. TROPICAL MOISTURE IS FORECAST TO MOVE UP THE EAST COAST IN RESPONSE TO A DISTURBANCE MOVING FROM THE EASTERN GULF OF MEXICO TO SOMEWHERE OFF THE CAROLINA COAST. CONFIDENCE IS LOW IS ANY GIVEN SOLUTION FIVE TO SEVEN DAYS IN ADVANCE. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... NEAR TERM: VFR CIGS AND VSBY WILL BE REDUCED TO LIFR IN THUNDERSTORMS. THUNDERSTORMS MAY BE SEVERE THE REMAINDER OF THE AFTERNOON INTO EVENING PRODUCING WND GUSTS 50 KTS OR GREATER...LARGE HAIL...AND HEAVY DOWNPOURS. CONDITIONS WILL SLOWLY IMPROVE TOMORROW STARTING LATE MORNING AS THE FRONT MOVES INTO THE GULF OF MAINE. SHORT TERM: MVFR CIGS WILL BE POSSIBLE IN SCATTERED SHOWERS AT KHUL/KBGR/KBHB MONDAY NIGHT. OTHERWISE VFR CONDITIONS ARE EXPECTED TUESDAY THROUGH WEDNESDAY AT ALL TAF SITES. && .MARINE... NEAR TERM: AN SCA IS IN EFFECT THROUGH THE PERIOD. BUILDING SEAS IN ADVANCE OF AN APPROACHING COLD FRONT WILL 10 FT IN THE OUTER WATERS TOMORROW BEFORE SUBSIDING TOMORROW NIGHT. SHORT TERM: SCA MAY BE NEEDED TUESDAY AFTERNOON DUE TO WIND GUSTS IN EXCESS OF 25 KNOTS && .HYDROLOGY... ANTECEDENT SOIL MOISTURE VALUES ARE IN THE TOP ONE OR TWO PERCENT IN THE PAST 100 YEARS. HEAVY RAIN IN TRAINING THUNDERSTORMS COULD BRING ONE TO TWO INCHES OF QPF AT ANY GIVEN LOCATION ACROSS CENTRAL AND NORTHERN MAINE. A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM THIS EVENING. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR MEZ001>006. MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT MONDAY FOR ANZ050>052. && NEAR TERM...NORTON SHORT TERM...OKULSKI LONG TERM...OKULSKI AVIATION...NORTON/OKULSKI MARINE...NORTON/OKULSKI HYDROLOGY...OKULSKI
Hazardous weather outlook, Jun 2, 3:02 PM EDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 302 PM EDT SUN JUN 2 2013 MEZ001>006-031915- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- 302 PM EDT SUN JUN 2 2013 ...FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 271 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ010-011-015-031-031915- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- SOUTHERN PISCATAQUIS- 302 PM EDT SUN JUN 2 2013 ...SEVERE THUNDERSTORM WATCH 271 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND NORTH CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ016-017-029-030-032-031915- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-NORTHERN WASHINGTON- 302 PM EDT SUN JUN 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NORTON
In the hours before
Local storm report, Jun 2, 3:58 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
358 PM EDT SUN JUN 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND GST GRAND LAKE MATAGAMON 46.16N 68.79W
06/02/2013 E60.00 MPH PENOBSCOT ME TRAINED SPOTTER
0250 PM TSTM WND GST SAINT FRANCIS 47.17N 68.89W
06/02/2013 E60.00 MPH AROOSTOOK ME TRAINED SPOTTER
0328 PM TSTM WND GST 2 S GUERETTE 47.10N 68.31W
06/02/2013 E60.00 MPH AROOSTOOK ME TRAINED SPOTTER
0348 PM FLASH FLOOD EAGLE LAKE 47.04N 68.59W
06/02/2013 AROOSTOOK ME TRAINED SPOTTER
ESTIMATED 3 INCHES OF RAIN FROM THE 2 THUNDERSTORMS THAT
HAVE CROSSED THE AREA. WATER FLOWING ACROSS A BACKYARD.
&&
CBLocal storm report, Jun 2, 4:01 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
401 PM EDT SUN JUN 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL VAN BUREN 47.16N 67.94W
06/02/2013 E1.00 INCH AROOSTOOK ME PUBLIC
QUARTER SIZED HAIL BEGAN AT 400 PM.
&&
CBLocal storm report, Jun 2, 4:09 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
409 PM EDT SUN JUN 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM FLASH FLOOD VAN BUREN 47.16N 67.94W
06/02/2013 AROOSTOOK ME TRAINED SPOTTER
6 INCHES OF WATER FLOWING DOWN THE STREETS IN TOWN.
&&
CBLocal storm report, Jun 2, 4:31 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
431 PM EDT SUN JUN 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG EAGLE LAKE 47.04N 68.59W
06/02/2013 AROOSTOOK ME PUBLIC
NUMEROUS TREES DOWN ALONG ROUTE 11 IN EAGLE LAKE.
&&
CBLocal storm report, Jun 2, 5:07 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
507 PM EDT SUN JUN 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND GST KOKADJO 45.67N 69.45W
06/02/2013 E60 MPH PISCATAQUIS ME PUBLIC
0.99 INCHES OF RAIN ACCOMPANIED THE STORM.
&&
CBLocal storm report, Jun 2, 5:25 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
525 PM EDT SUN JUN 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG EAGLE LAKE 47.04N 68.59W
06/02/2013 AROOSTOOK ME PUBLIC
LARGE TREES DOWN ON SLY BROOK ROAD.
&&
CBThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:16 PM EDT | Special Weather Statement | CAR | Piscataquis | 29 min |
| Jun 1, 8:49 PM EDT | Special Weather Statement | CAR | Aroostook | 41 min |
| Jun 1, 9:14 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 46 min |
| Jun 1, 9:54 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 36 min |
| Jun 1, 10:26 PM EDT | Small Craft Advisory | CAR | 29 hr | |
| Jun 2, 12:48 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis, Somerset | 42 min |
| Jun 2, 1:32 PM EDT | Severe Thunderstorm Warning | CAR | Piscataquis, Somerset | 58 min |
| Jun 2, 2:04 PM EDT | Tornado Warning | CAR | Penobscot, Piscataquis | 26 min |
| Jun 2, 2:08 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 52 min |
| Jun 2, 2:28 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot | 62 min |
| Jun 2, 2:34 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis, Somerset | 56 min |
| Jun 2, 2:58 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 47 min |
| Jun 2, 3:03 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot | 42 min |
| Jun 2, 3:11 PM EDT | Tornado Warning | CAR | Aroostook | 34 min |
| Jun 2, 3:27 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 48 min |
| Jun 2, 3:30 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis | 60 min |
| Jun 2, 3:35 PM EDT | Flash Flood Warning | CAR | Aroostook, Penobscot, Piscataquis, Washington | 5 hr |
| Jun 2, 3:43 PM EDT | Flash Flood Warning | CAR | Aroostook | 3 hr |
| Jun 2, 3:46 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 44 min |
| Jun 2, 4:18 PM EDT | Tornado Warning | CAR | Aroostook | 27 min |
| Jun 2, 5:45 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis | 45 min |
| Jun 2, 5:49 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis | 41 min |
| Jun 2, 5:51 PM EDT | Flash Flood Warning | CAR | Penobscot, Piscataquis | 3 hr |
| Jun 2, 6:23 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis | 37 min |
| Jun 2, 6:25 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis | 50 min |
| Jun 2, 6:46 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis | 44 min |
| Jun 2, 7:08 PM EDT | Flash Flood Warning | CAR | Aroostook | 2 hr |
| Jun 2, 7:11 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 49 min |
| Jun 2, 7:29 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot | 46 min |
Nearby
Flash Flood Warnings in Maine, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.